Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 39819, 11 pages
http://dx.doi.org/10.1155/2007/39819
Research Article

On a Class of Composition Operators on Bergman Space

1P. G. Department of Mathematics, Utkal University, Vani Vihar, Bhubaneswar, Orissa 751004, India
2Institute of Mathematics and Applications, 2nd Floor, Surya Kiran Building, Sahid Nagar, Bhubaneswar, Orissa 751007, India

Received 4 May 2006; Revised 14 December 2006; Accepted 15 December 2006

Academic Editor: Manfred H. Moller

Copyright © 2007 Namita Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. B. Conway, A Course in Functional Analysis, vol. 96 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1990. View at Zentralblatt MATH · View at MathSciNet
  2. N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in Hilbert Space. Vol. I, vol. 9 of Monographs and studies in Mathematics, Pitman, Boston, Mass, USA, 1981. View at Zentralblatt MATH · View at MathSciNet
  3. K. H. Zhu, Operator Theory in Function Spaces, vol. 139 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1990. View at Zentralblatt MATH · View at MathSciNet
  4. L. A. Coburn, “A Lipschitz estimate for Berezin's operator calculus,” Proceedings of the American Mathematical Society, vol. 133, no. 1, pp. 127–131, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. D. Clahane, “Spectra of compact composition operators over bounded symmetric domains,” Integral Equations and Operator Theory, vol. 51, no. 1, pp. 41–56, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Lindström and N. Palmberg, “Spectra of composition operators on BMOA,” Integral Equations and Operator Theory, vol. 53, no. 1, pp. 75–86, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. D. MacCluer and R. J. Weir, “Linear-fractional composition operators in several variables,” Integral Equations and Operator Theory, vol. 53, no. 3, pp. 373–402, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. A. Cload, “Composition operators: hyperinvariant subspaces, quasi-normals and isometries,” Proceedings of the American Mathematical Society, vol. 127, no. 6, pp. 1697–1703, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. B. Conway, Functions of One Complex Variable, vol. 11 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1973. View at Zentralblatt MATH · View at MathSciNet